Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itchy wrists, feet, inner thighs. No change in routine, had taken antibiotics for chest infection in the recent past. Any ideas?

Hi Doc, I am haven t really eaten anything unusual in last couple of days, but did just come off 10 days of antibiotics ( amoxicillin ) for chest infection/possible pnemonia. I found my wrists getting itchy yesterday, then the tops of my feet , inner thighs and some spots on my chest and beltline. I now have red, puffy blotches that are itchy and irritated. I took some Benydril today and have applied some cortizone cream, both over the counter, but not really feeling much relief. Any ideas
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
amoxycillin itself can cause allergy
or when you try to treat the allergires it can go to other system like skin in your case
no decongestants like benedry
you can take anti allergic fexofenadine 120 mg od for 10 days
apply diprovate ointment on affected part
it will take 14 days to completely come out of allergies in this case
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor